Free access
Issue
ESAIM: M2AN
Volume 36, Number 6, November/December 2002
Page(s) 1111 - 1132
DOI http://dx.doi.org/10.1051/m2an:2003008
Published online 15 January 2003
  1. L. Caffarelli and J.-M. Roquejoffre, A nonlinear oblique derivative boundary value problem for the heat equation: analogy with the porous medium equation. Ann. Inst. H. Poincaré Anal. Non Linéaire 19 (2002) 41-80. [CrossRef] [MathSciNet]
  2. G. Dong, Initial and nonlinear oblique boundary value problems for fully nonlinear parabolic equations. J. Partial Differential Equations Ser. A 1 (1988) 12-42. [MathSciNet]
  3. E. Godlewski and P.-A. Raviart, Hyperbolic systems of conservation laws. Mathématiques & Applications, Ellipse, Paris (1991).
  4. B. Larrouturou, Modélisation mathématique et numérique pour les sciences de l'ingénieur. Cours de l'École polytechnique, Département de Mathématiques Appliquées, 1996.
  5. R.J. LeVeque, Numerical Methods for Conservation Laws. Lectures in Mathematics, Birkhäuser Verlag (1990).
  6. J.-L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires. Études Mathématiques, Dunod, Gauthier-Villars (1969).
  7. J.-L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications. Vol. 1, Travaux et recherches Mathématiques, Dunod (1968).
  8. F. Méhats, Étude de problèmes aux limites en physique du transport des particules chargées. Thèse de doctorat (1997).
  9. F. Méhats and J.-M. Roquejoffre, A nonlinear oblique derivative boundary value problem for the heat equation, Part 1 and Part 2. Ann. Inst. H. Poincaré Anal. Non Linéaire 16 (1999) 221-253 and 691-724.
  10. A.I. Nazarov and N.N. Ural'tseva, A Problem with an Oblique Derivative for a Quasilinear Parabolic Equation. J. Math. Sci. 77 (1995) 3212-3220. [CrossRef] [MathSciNet]

Recommended for you